Publications In Peer Reviewed Journals:

1.Youssef Raffoul, Inequalities That Lead To Exponential Stability And Instability In Delay

Difference Equations, Journal of Inequalities in Pure and Applied Mathematics, Vol. 10,  iss.3, art, 70, 2009.

 

2. With Ruihua Liu, Boundedness and Exponential Stability of Highly Nonlinear Stochastic

Differential Equations, Electronic Journal of Differential Equatiuons, Vol. 2009(2009),  No. 143, pp.1-10.

 

3.      Youssef Raffoul, Exponential Analysis of Solutions of Functional Differential Equations With Unbounded Terms , Banach J. Math. Anal. 3 (2009), No. 2, 28-41.

 

4.      With Murat Adivar, Stability and Periodicity in Dynamic Delay Equations, Computer and Mathematics with Applications, (2009), doi:10.1016/j.camwa.2009.03.065.

 

5.      With Eric Kaufmann and Nickolai Kosmatov, The Connection Between Boundedness and Periodicity in Nonlinear Functional Neutral Dynamic Equations on a Time Scale, Nonlinear Dynamics and Systems Theory, 9 (1) (2009) 89-98.

 

6.      With Muhammad Islam, Bounded Solutions and Periodic Solutions of Almost Linear Volterra Equations, CUBO A Mathematical Journal, Vol.11, No. 3, (115-124), August 2009.

 

7.      Youssef Raffoul, Periodicity in Nonlinears Systems with Infinite Delay, Advances of Dynamical Systems and Applications, Vol. 3. No. 1 (2008), pp. 185194.

 

8.      With Murat Adivar, Existence Results for Periodic Solutions of Integro-Dynamic Equations on Time Scales, Annali di Mathematica Pura ed Applicata, DOI 10.1007/s10231-008-0088-Z .

 

9.      With Xin-yuan Liao and  Shengfan  Zhou, On the Discrete-time Multi-species Competition-predation System With Several Delays, Appl. Math. Lett. 21 (2008), No. 1, 15, pp.1522.

 

10.  With Eric Kaufmann and Nickolai Kosmatov, Impulsive  Dynamic Equations on a Time Scale, Electronic Journal of Differential Equations (2008), No. 67, 9 pp.

 

11.  With Eric Kaufmann and Nickolai Kosmatov, A Second Order Boundary Value Problem With Impulsive Effects on an Unbounded Domain, Nonlinear Analysis: Theory, Methods & ApplicationsVolume 69, Issue 91 November 2008, Pages 2924-2929.

 

12.  With Eric Kaufmann and Nickolai Kosmatov, Impulsive Dynamic Equations on a Time Scale, Electron. J. Diff. Eqns. (2008), No. 67, 9 pp.

 

13.  With Eric Kaufmann, Periodicity and Stability in Neutral Nonlinear Dynamic Equations with Functional Delay on a Time Scale, Electron. J. Diff. Eqns., Vol. 2007 (2007), No. 27, pp. 1-12

 

14.  Youssef Raffoul, Construction of Lyapunov Functionals in Functional Differential Equations With Applications to Exponential Stability in Volterra Integro-Differential Equations, The Australian Journal of Mathematical Analysis and Applications, Volume 4 Issue 2, Article 9, pp. 1-13, 2007

 

15.  With Muhammad Islam,  Periodic Solutions of Neutral Nonlinear System of Differential Equations With Functional Delay, Journal of Mathematical Analysis and Applications, 331 (2), p.1175-1186, Jul 2007

 

 

16.  With Xin-yuan Liao, Asymptotic behavior of Positive Solutions of Second-Order Nonlinear Difference Systems, Nonlinear Studies, Volume 14, Number 4, (2007), pp.311-318.

 

17.  Youssef Raffoul, Positive Periodic Solutions in Neutral Nonlinear Differential Equations, E. J. Qualitative Theory of Diff. Equ., No. 16. (2007), pp. 1-10.

 

18.  Youssef Raffoul, Boundedness and Exponential Asymptotic Stability in Dynamical Systems with Applications to Nonlinear Differential Equations with Unbounded Terms, Advances in Dynamical Systems and Applications, Volume 2, Number 1 June (2007), pp. 107-121.

 

19.  With Eric Kaufmann, Stability in Neutral Nonlinear Dynamic Equations with Functional Delay on a Time Scale with Functional Delay, Dynamic Systems and Applications, 16 (2007), pp. 561-570.

 

20.  Youssef Raffoul, Stability and Periodicity in Completely Delayed Equations, Journal of Mathematical Analysis and Applications, 324 (2006), pp. 1356-1362.

 

21.  With Eric Kaufmann, Periodic Solutions for a Neutral Nonlinear Dynamical Equation on a Time Scale, Journal of Mathematical Analysis and Applications, 319 (2206) 315-325.

 

22.  With Elvan Akin-Bohner, Boundedness in Functional Dynamic Equations on Time Scales, Advances in Difference Equations, Volume 2006, Art. ID 79689, Pages 1-18.

 

23.  With Eric Kaufmann, Discretization Scheme in Volterra Integro-Differential Equations that Preserves Stability and Boundedness, Journal of Difference Equations and Applications, 12 (2006), No. 7, 731-740.

 

24.  With Wan-Tong Li, and  Xin-yuan Liao, Boundedness in Nonlinear Functional Difference Equations Via Non-Negative Lyapunov Functionals with Applications  to Volterra Discrete Systems, 13(2206), No.  1, 1-13.

 

25.  With  Xin-yuan Liao,  Asypmtotic Behavior of Positive Solutions of Second Order Nonlinear Difference Systems,  Nonlinear Studies, 13 (1) (2006), 1-14.

 

26.  With Muhammad Islam, Stability in Linear Volterra Integro-Differential Equations with Nonlinear Perturbation, Journal of Integral Equations and   Applications, Vol. 17, No. 3, Fall (2005).

 

27.  With Y. Dib and M. Maroun, Periodicity and Stability in Neutral Nonlinear Differential Equations with Functional Delay, Electronic Journal of Differential Equations, Vol. 2005 (2005), No. 142, pp. 1-11.

 

28.  Youssef Raffoul, Existence of Periodic Solutions in Neutral Nonlinear Difference Systems with Delay,  Journal of Difference Equations and Applications, 2005, Vol.11, No.13, pp.1109-1118.

 

29.  Youssef Raffoul, Positive Periodic Solutions of Systems of Functional Differential Equations, J. Korean Math. Soc. 42 (2005), No. 4, pp. 749-759.

 

30.  With Mariette Maroun, Periodic Solutions in Nonlinear Neutral Difference Equations with Functional Delay, J. Korean Math. Soc. 42 (2005), No. 2, 255--268.

 

31.  With Christopher Tisdell, Positive Periodic Solutions of Functional Discrete Systems and Population Models, Advances in Difference Equations Vol.3 (2005), pp. 369-380.

 

32.  With Christopher Tisdell and Paul Eloe, Existence, Uniqueness and Constructive Results for Delay Differential Equations, Electronic Journal of Differential Equations, Vol. 2005 (2005), No. 121, pp. 1-11.

 

33.  With Allen Peterson, Exponential Stability of Dynamic Equations on Time Scales,  Advances in Difference Equations, Vol. 2 (2005), pp. 133-144.

 

34.  With Eric Kaufmann, Positive Solutions for a Nonlinear Functional Dynamical Equation on a Time Scale, Nonlinear Analysis, Vol 62/7(2005), pp. 1267-1276.

 

35.  Youssef Raffoul, Boundedness in Nonlinear Functional Differential Equations with Applications to Volterra Integro-Differential Equations, Journal of  Integral Equations  and Applications, Vol. 16, No. 4, Winter (2004).

 

36.  Youssef Raffoul, Periodicity in General Delay Nonlinear Difference Equations Using Fixed Point  Theory,  Journal of Difference Equations and Applications, (2004). Vol. 10, pp.1229-1242.

 

37.  Youssef Raffoul, Stability in Neutral Nonlinear Differential Equations with Functional Delays Using Fixed  Point Theory,  Mathematical and Computer Modeling, (2004). Vol. 40, pp.691-700.

 

38.  With Ruyun Ma, Positive Solutions of Three-Point Nonlinear Discrete Second Order Boundary Value Problem, Journal of Difference Equations and Applications, (2004), Vol. 10. No. 2, pp. 129-138.

 

39.  With Wan-Tong Li, Classification and Existence of Positive Solutions of Systems of Volterra Nonlinear Difference Equations, Applied Mathematics And Computation, 155 (2004), 469-478.

 

40.  With Allan Peterson and Christopher Tisdell, Three Point Boundary Value Problems on Time Scales, Journal of Difference Equations and Applications, (2004), Vol. 10. No. 9  pp. 843-849.

 

41.  With Eric Kaufmann, Eigenvalue Problems for a Three-Point Boundary Value Problem on a Time Scale,  Electronic Journal of Qualitative Theory of Differential Equations, No. 2. (2004), pp. 1-10.

 

42.  Youssef Raffoul, Boundedness in Nonlinear Differential Equations, Nonlinear Studies, Vol. 10. No. 4, pp. 343-350, (2003).

 

43.  Youssef  Raffoul, General Theorems for Stability and Boundedness for Nonlinear Functional Discrete Systems,  Journal of  Mathematical  Analysis and Applications, 279 (2003),  pp. 639-650.

 

44.  Youssef Raffoul, Periodic Solutions in Neutral Nonlinear Differential Equations with Functional Delay,  Electronic Journal of Differential Equations and Applications, Vol. 2003 (2003), No. 102, pp. 1-7.

 

45.  With Muhammad Islam, Exponential Stability in Nonlinear Difference Equations,  Journal of  Difference  Equations and Applications, (2003), Vol. 9, No. 9,  pp. 819 -825.

 

46.  With Youssef Dib, Boundedness and Stability in Nonlinear Discrete Systems with Nonlinear Perturbation, Journal of Difference Equations and Applications, 2003, Vol. 9, No. 9, pp. 853-862. 

 

47.  With Muhammad Islam, Stability Properties of Linear Volterra Integro-Differential Equations with Nonlinear Perturbations, Communications in Applied Analysis, Vol. 7, No. 3 (2003), pp. 405 -416.

 

48.  With Paul Eloe, and Muhammad Islam, Uniform Asymptotic Stability in Nonlinear Volterra Discrete Systems,  Special Issue on Advances in Difference Equations IV, Computers and Mathematics with Applications 45 (2003), pp. 1033-1039.

 

49.  Youssef  Raffoul,  Positive Periodic Solutions of Nonlinear Functional Difference Equations, Electronic Journal of Differential Equations and Applications,  Vol. 2002 (2002), No. 55, pp. 1-8.

 

50.  With Touhid Khandaker, Stability Properties of Linear Volterra Discrete Systems with Nonlinear Perturbation, Journal of Difference Equations and Applications, (2002), Vol. 8, pp. 857-874.

 

51.  Youssef  Raffoul, Uniform Asymptotic Stability in Linear Volterra Systems with Nonlinear Perturbation,  International Journal of Differential Equations, (2002), Vol. 6. No.1, pp. 19-28.

 

52.  Youssef  Raffoul,  Positive Solutions of Three-Point Nonlinear Second Order Boundary Value Problem,  Electronic Journal of Qualitative Theory of Differential Equations, No. 15, (2002), pp. 1-11.

 

53.  With Muhammad Islam, Uniform Asymptotic Stability in Linear Volterra Difference Equations, Pan-American Mathematical Journal, 11 (2001), No. 1, pp. 61-73.

 

54.  With Paul Eloe, Denise Reid, and  William Yin,  Positive Periodic Solutions of Nonlinear Functional Difference Equations, Computers & Mathematics with Applications, 42 (2001), pp. 639-646.  

 

55.  Youssef Raffoul, T-Periodic Solutions and a Priori Bounds, Journal of Mathematical and Computer Modeling 32 (2000), pp. 643-652.

 

 

56.  Youssef Raffoul, Periodic Solutions for Scalar and Vector Nonlinear Difference Equations, Pan-American Mathematical Journal 9 (1999), No. 1, 97 111.

 

57.  Youssef Raffoul,  Periodic Solutions for Nonlinear Volterra Difference Equations with Infinite Delay,  International Journal of Nonlinear Differential Equations, Volume 5, Nos. 1&2, pp. 25-33 (1999).

 

58.  Youssef Raffoul, Boundedness and Periodicity of Volterra Systems of Difference Equations, Journal of Difference Equations and Applications, 1998, Vol. 4, pp. 381-393.

 

59.  With Wan-Tong Li, Classification of Positive Solutions of Nonlinear Systems of Volterra Integral Equations, to appear in International Journal of Mathematical Analysis.

 

60.  With Murat Adivar, Existence of Periodic Solutions in Totally Nonlinear Delay Dynamic Equations, to appear in Electronic Journal of Qualitative Theory of Differential equations.

 

61.  With Eric Kaufmann and Nickolai Kosmatov, Positive Periodic Solutions In Neutral Dynamic Equations on a Time Scale, to appear in Journal of Nonlinear Studies.

 

62.  With Wan-Tong Li, and  Xin-yuan Liao,  Asymptotic Behavior of Solutions of a Class of Nonlinear Difference Systems, to appear in International Journal of Difference Equations.

 

63.  With  Eric Kaufmann and Haiyan Wang, Positive Periodic Solutions of Functional Dynamic Equations on a Time Scale, to appear in Nonlinear Studies.

 

64.  Youssef Raffoul, Existence of Positive Periodic Solutions in Neutral Nonlinear Equations with Functional Delay, in review.

 

65.  With Eric Yankson,  Positive Periodic Solutions in Nneutral Delay Difference Equations, to appear in Advances in Dynamical Systems Applications.

 

66.  With Murat Adivar and Muhammad Islam, Existence of Periodic Solutions in Totally Nonlinear delay Equations, in review.

 

67.  With Murat Adivar, Existence of Resolvent for Volterra Integral Equations on Time Scales, to appear in, Bulletin of The Austratian Mathematical Society.

 

68.  With Joan Hoffacker, Functional Differential Equations on Periodic Time Scales with Application to Population Models, to appear in Functional Differential Equations.

 

69.  With Murat Adivar, Resolvent and Boundedness in Volterra Equations on Time Scales,

                                                              i.      In review

 

70.  With Murat Adivar, Inequalities And Exponential Decay In Time Varying Delay Differential Equations, in review.

 

71.  Youssef Raffoul, Discrete Population Models With Asymptotically Constant Or Periodic Solutions, in review.

 

72.  With Megan Cable, Exponential Stability and Instability in Multiple Delay Differential Equations, in review.

 

73.  With Elvan Akin Bohner and Christopher Tisdell, Exponential Stability in Fucntional Dynamic Equations on Time Scales, In review, Communications in Mathematical Analysis.

 

74.   With Murat Adivar, A note on [Comput. Math. Appl., 58 (2009) 264-272], Submitted to Computers and Mathematics with Applications.